Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Headache, dizziness, imbalance, blurred vision. Causes and treatment for symptoms?

Hi, I ve had a headache on top of dizzinessfor the past few days every timei try to sit up or get up I feel as if I m about to fall especially when leaned to the right my vision is blurred worst than what my visionalready is when I walk my balance is completely off i keep sleeping and cant tend to my kids I went to the er they barelychecked me and just gave somethingfor dizzinessbut its still there I don t know what s wrong with me
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! From your symptoms, it seems to be some kind of neurological problem along with possible pressure effect on the nerves of eyes.
This could also be due simply to attacks of migraine.
But not to miss anything, you should get yourself reviewed by a Neurologist, who may advise you for a MRI scan of brain and an ophthalmological examination before drawing any conclusion.
Wishing you an early recovery.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor